The computation of quadratic functionals for systems with time lag
Differencialʹnye uravneniâ, Tome 7 (1971) no. 2, pp. 369-370
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_2_a21,
author = {E. M. Markushin},
title = {The computation of quadratic functionals for systems with time lag},
journal = {Differencialʹnye uravneni\^a},
pages = {369--370},
year = {1971},
volume = {7},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_2_a21/}
}
E. M. Markushin. The computation of quadratic functionals for systems with time lag. Differencialʹnye uravneniâ, Tome 7 (1971) no. 2, pp. 369-370. http://geodesic.mathdoc.fr/item/DE_1971_7_2_a21/